drugstore.com
welcome: sign in|account|help
2 Sites 1 Bag
0 items $0.00checkout

drugstore.com

drugstore.com

Children's Advil Ibuprofen Fever Reducer/Pain Reliever Oral Suspension, Bubblegum 4 fl oz (120 ml)

 
our price: $5.99
in stock
New!
Auto-Reorder & Save Auto-Reorder & Save: Get 10% off or more on all future shipments of this item. learn more »

Hidden Tab
Hidden Tab
Hidden Tab
Hidden Tab
 

New Flavor!

Bubble Gum-Flavored Liquid
For Ages 2 – 11 Years

  • Fever
  • Aches & Pains
  • Lasts up to 8 Hours
  • Alcohol Free

Great Convenience
Long duration means fever doses needed per day.

Ingredients:
Ibuprofen 100 mg:  NSAID (Nonsteroidal anti-inflammatory drug).

1-800-88-ADVIL

Made in USA

Indications

Reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.  1 dose lasts 6 – 8 hours.

Warnings

Allergy alert:  Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.  Symptoms may include:  Hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters.  If an allergic reaction occurs, stop use and seek medical help right away.  Stomach bleeding warning:  This product contains an NSAID, which may cause severe stomach bleeding.  The chance is higher if the child:  Has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); takes more or for a longer time than directed.  Sore throat warning:  Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious.  Consult doctor promptly.  Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor.  Do not use:  If the child has ever had an allergic reaction to any other pain reliever / fever reducer; right before or after heart surgery.  Ask doctor before use if:  Stomach bleeding warning applies to the child; child has problems or serious side effects from taking pain relievers or fever reducers; child has a history of stomach problems, such as heartburn; child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma; child has not been drinking fluids; child has lost a lot of fluid due to vomiting or diarrhea; child is taking a diuretic.  Ask a doctor or pharmacist before use if the child is:  Under a doctor's care for any serious condition; taking any other drug.  When using this product:  Take with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.  Stop use and ask a doctor if:  Child experience any of the following signs of stomach bleeding:  Feels faint; vomits blood; has bloody or black stools; has stomach pain that does not get better; the child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear.  Keep out of reach of children.  In case of overdose, get medical help or contact a Poison Control Center right away.  Do not use if breakable ring is separated or missing.

©Wyeth Consumer Healthcare

ADVERTISEMENT
ADVERTISEMENT